Discussions that mention tylenol

Brain & Nervous System Disorders board


:)Hi Cindy -

Thanks for your reply. I went back to work on Tuesday and can't seem to shake this pain. I called my doctor and told him about the ER visit and he said to call him next time before going to the ER (not sure why). I had been taking ibuprofen until my doctor told me to stop that immediately due to it making my blood thin and then started on Tylenol. I asked him for something stronger, but he said to just take Tylenol. Ugh! He said that he needs to know if I am having headaches due to low or high pressure and that after the spinal tap, I could have a headache for weeks, but I don't understand since the blood patch was suppose to take that way (I thought anyways). He told me if I layed down and the headache went away, it was due to low pressure and if I layed down and the headache was still there, it was high pressure and to start my Diamox. Well, heck, I don't know....I am so confused. My husband (he has been awesome through this whole ordeal) is going with me to my appointment so I can have an extra set of ears to hear what the doctor says. All I know is that the spinal fluid was clear (which is good) and the MRI's came back normal (thank goodness). Is there anything extra I should ask him? I have kept a diary of symptoms for the past week.

Thanks again for responding :)
Hi Gopackgo~

He maybe wanted to follow you during your ER process. My neurologist did. I was there for 3 days and he checked in on me daily. As far as the Ibuprofen, its an anti inflamatory so it will thin the blood so tylenol is a better choice. IF it worked. You poor thing. But I have oxycodone and even that just takes the edge off. I'm never pain free. My Dr says I just have to learn to live with a certain level of pain for the rest of my life:( Oh well, what can you do?

I have low pressure headaches and if I'm upright, I have more pain. When I lie down, it lessens. So you really need to find out if yours are high or low. The change in pressure from the LP definately changed something. You definately don't want to take the diomax if your pressure is low. Do you feel better sitting up or lying down? For me, when I'm upright, it feels like my head will explode. When I lay down, it relieves the pressure but not the pain. You have tomorrow to figure it out.

I'm glad you have a supportive husband along for the ride. That certainly helps. Bringing him with you is great. Another set of ears to remember the things that are said and he will probobly ask questions he's concerned with that you might forget.

If it were me, I'd write down all of the questions that you have been worrying about. Peace of mind is important.

By the way, have you been experiencing any neurological symptoms? Tingling, numbness, muscle twitching, that sort of thing? Just curious that if you are, address those issues as well.

I hope you feel better soon;)

Cindy